# SDR CALA2012082900552

- Difficulty date: August 25, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 37,505 hours, 11,916 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3400 · Navigation System
- Part: Electronic Unit
- Condition: Failed
- Location: Cockpit Displays
- Part time: 34,840 hours, 11,454 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AT 39000 FT DISPLAY SOURCE LIGHT CAME ON.  LOST HYD SYS A INDICATION, CAPTAIN`S SPEED LIM IND-LOSS OF SPEED BANDS-WX RANGE DISAGREE.1.5 MIN, FOLLOWED BY DISPLAY SOURCE CHECKLIST.  LOST F/D AT 1000FT ON APPROACH.  CDS FAULT ON GROUND. NO CB OUT.  R & R /31 DEU REF TASK 31-62-21-400-801.  RAN TEST AND SELF TEST.  ALL TEST NORMAL.  ACFT OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1538673, SN OFF 01881 UNIT, ELECTRONIC  OFF 29-3162-9-0002 1881, ON 29-3162-9-0002 0375.
